MathSciNet Relay Station
MathSciNet bibliographic data
MR2260745 60K10 (45R05 60K05 62P05 91B30)
Yuen, Kam C.; Wang, Guojing; Wu, Rong On the renewal risk process with stochastic interest. Stochastic Process. Appl. 116 (2006), no. 10, 1496–1510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement